Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Secular Perturbations of the Planets

G. W. Hill
American Journal of Mathematics
Vol. 23, No. 4 (Oct., 1901), pp. 317-336
DOI: 10.2307/2370133
Stable URL: http://www.jstor.org/stable/2370133
Page Count: 20
Subjects: Mathematics
Find more content in these subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 5 references.

[Footnotes]
  • *
    Gauss, Werke, vol. III, pp. 331-355.
  • G. H. Halphen, Trait6 des Fonctions Elliptiques et de leurs Applications, Tom.II, pp. 310-328.
  • Journai de i'tcole Polytechnique, Cahier XXXVI, pp. 59-84.
  • *
    Bertrand, Calcul Integral, Liv. III., Chap. VII
  • *
    Laplace, M6canique Celeste, Tom. I, Liv. II, Art. 64.